# SDR AALA20090609TUL30

- Difficulty date: June 5, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE RIGHT SIDE FUSELAGE.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-01 FIGURE 04 SHEET 4.
